# SDR USAA2009121693348

- Difficulty date: December 2, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 65,840 hours, 29,502 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004720200
- Condition: Corroded
- Location: Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC7 - MAJOR REPAIR - CORROSION ON BOLT OF SLAT TRACK NR 7 FROM SLAT NR 3 RIGHT WING (BOLT NR 2).  REPLACED BOLT OF SLAT TRACK NR 7 FROM SLAT NR 3 RIGHT WING (BOLT NR 2) IAW A320 AMM 27-84-65.
